Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Link concordance and generalized doubling operators

Tim Cochran, Shelly Harvey and Constance Leidy

Algebraic & Geometric Topology 8 (2008) 1593–1646
Bibliography
1 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 39 MR520521
2 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
3 J C Cha, Link concordance, homology cobordism, and Hirzebruch-type intersection form defects from towers of iterated $p$–covers, to appear in J. Eur. Math. Soc. arXiv:0705.0088
4 J C Cha, The structure of the rational concordance group of knots, Mem. Amer. Math. Soc. 189 (2007) MR2343079
5 J C Cha, Topological minimal genus and $L^2$–signatures, Algebr. Geom. Topol. 8 (2008) 885
6 J C Cha, C Livingston, D Ruberman, Algebraic and Heegaard Floer invariants of knots with slice Bing doubles, Math. Proc. Cambridge Philos. Soc. 144 (2008) 403 MR2405897
7 J Cheeger, M Gromov, Bounds on the von Neumann dimension of $L^2$–cohomology and the Gauss–Bonnet theorem for open manifolds, J. Differential Geom. 21 (1985) 1 MR806699
8 D Cimasoni, Slicing Bing doubles, Algebr. Geom. Topol. 6 (2006) 2395 MR2286030
9 T D Cochran, Noncommutative knot theory, Algebr. Geom. Topol. 4 (2004) 347 MR2077670
10 T D Cochran, S Harvey, Homology and derived series of groups II: Dwyer's theorem, Geom. Topol. 12 (2008) 199 MR2377249
11 T D Cochran, S Harvey, C Leidy, Knot concordance and Blanchfield duality, Oberwolfach Reports 3 (2006)
12 T D Cochran, S Harvey, C Leidy, Knot concordance and Blanchfield duality arXiv:0705.3987
13 T D Cochran, S Harvey, C Leidy, Knot concordance and higher-order Blanchfield duality arXiv:0710.3082
14 T D Cochran, T Kim, Higher-order Alexander invariants and filtrations of the knot concordance group, Trans. Amer. Math. Soc. 360 (2008) 1407 MR2357701
15 T D Cochran, K E Orr, Homology boundary links and Blanchfield forms: concordance classification and new tangle-theoretic constructions, Topology 33 (1994) 397 MR1286923
16 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
17 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
18 T D Cochran, P Teichner, Knot concordance and von Neumann $\rho$–invariants, Duke Math. J. 137 (2007) 337 MR2309149
19 S Friedl, Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants, Algebr. Geom. Topol. 4 (2004) 893 MR2100685
20 S Friedl, P Teichner, New topologically slice knots, Geom. Topol. 9 (2005) 2129 MR2209368
21 S L Harvey, Higher-order polynomial invariants of 3–manifolds giving lower bounds for the Thurston norm, Topology 44 (2005) 895 MR2153977
22 S L Harvey, Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group, Geom. Topol. 12 (2008) 387 MR2390349
23 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
24 C Lamm, Symmetric unions and ribbon knots, Osaka J. Math. 37 (2000) 537 MR1789436
25 C Leidy, Higher-order linking forms for 3–manifolds, preprint
26 C Leidy, Higher-order linking forms for knots, Comment. Math. Helv. 81 (2006) 755 MR2271220
27 C F Letsche, An obstruction to slicing knots using the eta invariant, Math. Proc. Cambridge Philos. Soc. 128 (2000) 301 MR1735303
28 J P Levine, Link concordance, from: "Algebra and topology (Taejŏn, 1988)", Korea Inst. Tech. (1988) 57 MR1022248
29 J P Levine, Link invariants via the eta invariant, Comment. Math. Helv. 69 (1994) 82 MR1259607
30 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory (Durham, N.H., 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 327 MR780587
31 C Livingston, P Melvin, Abelian invariants of satellite knots, from: "Geometry and topology (College Park, Md., 1983/84)", Lecture Notes in Math. 1167, Springer (1985) 217 MR827271
32 W Lück, T Schick, Various $L^2$–signatures and a topological $L^2$–signature theorem, from: "High-dimensional manifold topology", World Sci. Publ. (2003) 362 MR2048728
33 D S Passman, The algebraic structure of group rings, Pure and Applied Math., Wiley-Interscience [John Wiley & Sons] (1977) MR470211
34 B Stenström, Rings of quotients. An introduction to methods of ring theory, Die Grund. der Math. Wissenschaften 217, Springer (1975) MR0389953
35 C T C Wall, Surgery on compact manifolds, Math. Surveys and Monographs 69, Amer. Math. Soc. (1999) MR1687388